# SDR FDEA202506251049

- Difficulty date: June 25, 2025
- Submitted: June 26, 2025
- Operation: Air carrier
- Aircraft: N573FE
- Make and model: Doug MD-11F
- Aircraft serial: 48769
- Aircraft time: 82,963 hours, 18,960 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER GIL LINER REMOVED FOUND  FRAME CRACKED AT STA 1781 LEFT SIDE NEAR AN  EXISTING FRAME FACTORY SPLICE. SRM: 53-00-07-2R  SRM: 53-50-07-01  SDR HAS BEEN SELECTED AMM: 51-40-00  REMOVED FASTENERS AND SPLICES AT FRAME STA 1781 IN  REF TO MD-11 AMM 51-40-00.  SRM: 51-00-00-0G  ACCOMPLISHED DVI 20" RADIUS AROUND DAMAGED FRAME.  CRACKED RAIL SUPPORT BRACKET BS 1781, BROKEN PANEL  SUPPORT CLIP BS 1761. PERFORMED HFEC OF FRAME 1781 LH SIDE FOR DEFECTS  NONE NOTED. 15' EITHER SIDE OF REMOVED DAMAGE AREA.   COMPLIED WITH EA 1-5310-T0383950 PART 1 REPAIRING FRAME AT STA. 1781 PER SRM 53-00-07-2R REPAIR 4 WITH DEVIATION.
